# SDR AALA200803187

- Difficulty date: December 27, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 43,972 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cylinder
- Part number: 26124121AS
- Part serial: B4257
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: O

## Discrepancy

GIG - HYDRAULIC LEAK ON NUMBER EIGHT BRAKE.  FOUND ONE BRAKE CYLINDER FAILED CAUSING THE LEAK AND SMOKE AFTER LANDING AND CAUSING BRAKE TO OVERHEAT.  REPLACED BRAKE AND WHEEL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
